# SDR SWAA2022111671454

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,941 hours, 33,923 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulted
- Location: Fseu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAPS LOCKED OUT AT 10 UNITS; FSEU SHOWS FAULT CODE 27-53258. / [01] BITE OF FSEU SHOWING LATCHED FAULT 27-53250. TS PER FIM 27-59 TASK 801. REPLACED #1 SKEW SENSOR IAW AMM 27-59-01. OPS CHECK GOOD.
